English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On integral models of algebraic tori and affine toric varieties

MPS-Authors
/persons/resource/persons235840

Moroz,  Boris Z.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235635

Kunyavskii,  Boris E.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Moroz, B. Z., & Kunyavskii, B. E. (2007). On integral models of algebraic tori and affine toric varieties. Proceedings of the St. Petersburg Mathematical Society, 13, 93-114.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2B7B-3
Abstract
There is no abstract available